Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of high fever in adults

Premium Questions

Dr. Kiran Kumar MD

I have been taking Ominc for some time & has developed nose bleed & at times little tempreture? any correlation between these two View answer

Answered by : Dr. Kiran Kumar ( Internal Medicine Specialist)
Dr. Chandana Krishna MD

my mom is suffering with high fever continuosly from last 1 month.doctor has prescribed him a dose ... comes under a steroid class and can there be any serious side effects of this medicine ... View answer

Answered by : Dr. Chandana Krishna ( Pediatrician)
Dr. Rakhi Tayal MD

Hello Dr. My 1 yr daughter was given a course of Azithral , Sinarest and crocin when she had high fever . The fever is gone now but there is significant loss of appetite. Is this a side... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Sujeet N Charugulla MD

My daughter is 23month old. She had high fever on 14th whole day. we gave her crocin but it didnt ... and same night she had high fever whole night , we gave her same medicine as prescribed by... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)
Dr. E Venkata Ramana MD

of medicines we have given to the little baby, what are the side effects. also it will be great if you could tell us how to control fever with low medicines no side effects. i m tensed... View answer

Answered by : Dr. E Venkata Ramana ( Pediatrician)

Public Forum Discussions

Dr. Jayant P Vishe MD

failure nov 2015. should I be concerned? Also, we broke the fever with cold compress to forehead ... View answer

Answered by : Dr. Jayant P Vishe ( Diabetologist)
Dr. Y V Siva Sankara Murty MD

i have a 2 and a half year old baby boy.he had feburile fits because of high fever 8 months ago ... the syp?is there any side effect of this syp? ... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr. Venkata Subrahmanaym Mukkavilli MD

hi..my 4yr old son was given OPV yest morning and at night he developed high fever which came down on its own in the morning..now in the afternoon he started getting fever again..so i gave him crocin ... View answer

Answered by : Dr. Venkata Subrahmanaym Mukkavilli ( Pediatrician)
Dr. Ram Choudhary MD

necessary to give steroids in high fever? Does it have any side effect? ...Hello Doctor, my son(10 years old) has upper respiratory track infection and had developed fever ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr.       Honey Arora MD

and is really weak and extremely tired. Could he have pneumonia? he also had diarrhea and a high fever which ... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr. Shanthi.E MD

No, it is not possible. However, in the settings of high fever due to the strep throat, it may occur.

Dr.   Binu Parameswaran Pillai MD

Identify the cause. Rest, adequate fluid intake, simple easy diet, Paracetamol

Dr. Praveen MD

Hi dear.Welcome and thanks for posting on HCM. Fever can be due to various reasons.The most common among which would be infection(respiratory tract/gastroenteritis etc).Hence I would like to know if you have any...